# SDR SWIA2025090200828

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000405
- Aircraft time: 28,708 hours, 16,996 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAB ALT HI WARNING EICAS AT FL370. EMERGENCY DESCENT TO 10,000. LANDED AT AUSTIN  (FLIGHT 5971 - FILED CLOSED)PERFORMED CMC FIM 21-31-00-810-818-A AND FOUND NO DEFECTS DURING TROUBLESHOOTING OF CAB ALT HI. OPS CHECK GOOD AT THIS TIMELEAK CHECK GOOD AT THIS TIME
